# SDR C2XA11CL189

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 24,364 hours, 13,173 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 042075
- Condition: Intermittent
- Location: Smoke Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD FLT 9872 THE CREW REPORTED A LAV SMOKE WARNING AFTER TAKEOFF AND LANDING.  THE AIRCRAFT RETURNED TO ORD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR PANEL.  OPERATIONAL CHECKS WERE GOOD.
